Skip to Main content Skip to Navigation
Journal articles

Persistently damped transport on a network of circles

Abstract : In this paper we address the exponential stability of a system of transport equations with intermittent damping on a network of $N \geq 2$ circles intersecting at a single point $O$. The $N$ equations are coupled through a linear mixing of their values at $O$, described by a matrix $M$. The activity of the intermittent damping is determined by persistently exciting signals, all belonging to a fixed class. The main result is that, under suitable hypotheses on $M$ and on the rationality of the ratios between the lengths of the circles, such a system is exponentially stable, uniformly with respect to the persistently exciting signals. The proof relies on an explicit formula for the solutions of this system, which allows one to track down the effects of the intermittent damping.
Complete list of metadata

Cited literature [36 references]  Display  Hide  Download
Contributor : Guilherme Mazanti Connect in order to contact the contributor
Submitted on : Monday, November 23, 2015 - 10:38:59 AM
Last modification on : Thursday, January 20, 2022 - 5:28:46 PM
Long-term archiving on: : Friday, April 28, 2017 - 6:30:56 PM


Files produced by the author(s)



Yacine Chitour, Guilherme Mazanti, Mario Sigalotti. Persistently damped transport on a network of circles. Transactions of the American Mathematical Society, American Mathematical Society, 2017, 369 (6), pp.3841-3881. ⟨10.1090/tran/6778⟩. ⟨hal-00999743⟩



Les métriques sont temporairement indisponibles